The Generalised Integration by Parts Formula for Appell Sequences and Related Results
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 75-92
Printed March 1, 2004
S. S. Dragomir
Victoria University of Technology
Abstract : A generalised integration by parts formula for sequen-ces of absolutely continuous functions that satisfy the $w-$Appell condition and different estimates for the remainder are provided. Applications for particular instances of such sequences are pointed out as well.
Keywords : integration by parts formula, Appell polynomials, Korkine identity, analytic inequalities
MSC numbers : Primary 26D15; Secondary 26D10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd